Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Bolte, Jérôme, Sabach, Shoham, Teboulle, Marc and Vaisbourd, Y. (2018) First order methods beyond convexity and Lipschitz gradient continuity with applications to quadratic inverse problems. SIAM Journal on Optimization, 28 (3). pp. 2131-2151.

Bolte, Jérôme, Hochart, Antoine and Pauwels, Edouard (2018) Qualification conditions in semi-algebraic programming. SIAM Journal on Optimization, 28 (2). pp. 1867-1891.

Bolte, Jérôme, Daniilidis, Aris, Lewis, Adrian and Shiota, Masahiro (2007) Clarke Subgradients of Stratifiable Functions. SIAM Journal on Optimization, 18 (2). pp. 556-572.

Bolte, Jérôme, Daniilidis, Aris and Lewis, Adrian (2007) The Lojasiewicz Inequality for Nonsmooth Subanalytic Functions with Applications to Subgradient Dynamical Systems. SIAM Journal on Optimization, 17 (4). pp. 1205-1223.

This list was generated on Tue Feb 19 10:56:57 2019 CET.